# SDR P5CA9701742

- Difficulty date: October 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delamination
- Location: Nr 10 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION ON NR 10 SPOILER AT O/B T/E.  REPAIRED PER SRM 51-40-06.
